# SDR DL72S992186

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223&1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, .25 INCH CRACKS AT LIGHTENING HOLES LT LOWER TORQUE BOX WEB AT STA 1223 AND 1235.  REPAIRED PER MM 53-11-0.
